# SDR AALA20141023001

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 60,591 hours, 7,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: 624E338R
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EPAS OPERATIONAL TEST FAILED DUE TO AMBER TEST LIGHT DID NOT COME ON.  SWITCH REPLACED.  OPERATIONS CHECKED NORMAL.
